…and this time I’m pretty convinced it is due to the beta blockers. I’ve increased the dose to 3.5 mg and since then I’ve had to have naps in the afternoons! Fortunately, I’ve got the week off work this week and next, so I’ve either been able to nap when B naps in the afternoon or take a nap whenever I want in the day when she’s been at nursery. But of course I want to actually do things in my time off rather than just sleep!
I went to the doctors this morning to see what dose I should be taking now, and to let them know about the tiredness. She said it’s a common side effect of beta blockers (which I knew). Anyway, I’m going to try taking 5 mg per day and see how I get on, but go back to the doctors in two weeks for another blood pressure check. I think if I get even more tired I’ll go back to the doctor before then and go back to a lower dose. As the doctor, who is a wise woman, said, there’s no point taking medication to make my heart work better if I can’t function because of it.
Because of the tiredness, I’m having to think about what I can manage to do each day. Again, it’s just as well that I’m not working this week so I can plan my own time (as much as B allows, anyway). I’ve been thinking about the ‘spoon theory’ these past few weeks, and especially last week when my energy levels seemed to drastically reduce. It’s worth reading about if you haven’t come across it before.